# SDR HNAA2015102800319

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 66,542 hours, 74,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 4 EMERGENCY LIGHTS WILL NOT EXTINGUISH AS EXPECTED, REQUIRES APU ON GROUND POWER TO TURN OFF.  CHECKED EMERGENCY LIGHT SYS IAW WC 33-50-03Q.  NO FAULT NOTED.  OK FOR SERVICE.
